# SDR 2006UALA02316

- Difficulty date: December 1, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 44,641 hours, 15,444 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: MS287734B140
- Condition: Damaged
- Location: Bottle
- Component: Evac Slide
- Component part number: D3065612601
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE.  REPLACED BACKUP O-RING AND O-RING.
